# SDR CALA2022101802841

- Difficulty date: October 17, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 104,534 hours, 24,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871172
- Condition: Chafed
- Location: Sta 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FUSELAGE FRAME AT STA 1640 STRINGER 6R IS CHAFFED. R EPORTED BY V921209 REPAIRED UPPER CABIN FUSELAGE FRAME @ STA 1640 BETWEEN STR 5R & 6R IAW AMES DOCUMENT 47527REA02 AND UAL EC/RA 5302-01035. REF NO N-ROUTINE 151186-0200-0129 FOR DETAILS
